# SDR ABXA020207

- Difficulty date: September 15, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 57,331 hours, 25,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT LINE OPERATIONS AT ILN, MAINTENANCE DISCOVERED LOWER INNER SKIN CORROSION AT FS STA 380 TO STA 395, BETWEEN LONGERONS 35 LEFT TO 35 RIGHT.  REMOVED CORROSION FROM SKIN AND INTERNAL DOUBLER.  THE SKIN AND INTERNAL DOUBLER WERE CUT OUT.  FABRICATED DOUBLER, TRIPLER, AND FILLER.  INSTALLED AND IDENTIFIED IAW REA D853-45139-MR.
